# SDR RAIA951033

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 851 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GRR - FLT NR 7517 - AFT CARGO DOOR LIGHT CAME ON DURING TAKEOFF.  MAINTENANCE ADJUSTED CARGO DOOR MICROSWITCH 1WN6, OPERATIONAL CHECK GOOD.  (M)
